Caution and Concerns - Minocycline and Antibiotics For MS

A forum for the discussion of antibiotics as a potential therapy for MS

Caution and Concerns - Minocycline and Antibiotics For MS

Postby seeva » Mon Jun 12, 2017 2:47 am

HI Friends please read
http://ccsviinms.blogspot.com.au/2017/0 ... e-and.html

Minocycline is believed to hamper reabsorption of cerebrospinal fluid in the brain, potentially creating intracranial hypertension and vision loss. In fact, doctors know about this side effect, and it has been well documented. For someone with already slowed venous flow and build-up of CSF (as a patient with CCSVI), this side effect could be even more harmful.

regards
seeva
User avatar
seeva
Family Elder
 
Posts: 451
Joined: Sun Jan 20, 2008 4:00 pm
Location: SYDNEY

Advertisement

Return to Antibiotics

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service